# SDR DALA2022060603931

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 MIGRATED OUTB. BUSHING ON FWD UPPER LINK ATTACH FITTING AT RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00403: UPPER LINK ATTACH FITTING AT RH PYLON WAS REPAIRED PER B757-200 SRM (2258946)
